# SDR ASAA2020010631779

- Difficulty date: January 2, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 20,854 hours, 6,700 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAT DETECTION TEST FAILED ON PRE FLIGHT. NO "OVERHEAT" LIGHT ON ANNUNCIATOR. GROUNDED - YES. PERFORMED FIRE & OVERHEAT OPERATIONAL TEST REF B737-900 AMM 26-10-00-710-801 TEST NORMAL.
